Volume 4 Issue 2
Mar.  1983
Turn off MathJax
Article Contents

YANG Da-tong. A New Subpecies of Cynops cyanurus in Yunnan (Caudata:Salamandridae). Zoological Research, 1983, 4(2): 124-124.
Citation: YANG Da-tong. A New Subpecies of Cynops cyanurus in Yunnan (Caudata:Salamandridae). Zoological Research, 1983, 4(2): 124-124.

A New Subpecies of Cynops cyanurus in Yunnan (Caudata:Salamandridae)

  • Received Date: 1900-01-01
  • Rev Recd Date: 1900-01-01
  • Publish Date: 1983-05-22
  • 加载中
  • 加载中
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Article Metrics

Article views(168) PDF downloads(2) Cited by()

Related
Proportional views

A New Subpecies of Cynops cyanurus in Yunnan (Caudata:Salamandridae)

YANG Da-tong. A New Subpecies of Cynops cyanurus in Yunnan (Caudata:Salamandridae). Zoological Research, 1983, 4(2): 124-124.
Citation: YANG Da-tong. A New Subpecies of Cynops cyanurus in Yunnan (Caudata:Salamandridae). Zoological Research, 1983, 4(2): 124-124.

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return